Aa
A
A
Close
Avatar universal
Diane 35 and breast soreness
I'm 21yrs old and I started taking Diane 35 this month, I've taken all 21 pills already and on my 2nd week taking it I developed this breast pains, its more like a hypersensibility. I couldn't even wear a bra because it hurt badly. Its been getting a little better now but I can't stand having that pain anymore, it's been getting on my bf's nerves too since he can't touch them. So, is it gonna go away or am I gonna have it for as long as I'm taking that pill and how long will it take to go away?? Also, for the time being, is there any way I can have it hurt less??
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi there,
Breast tenderness and swelling are few of the common side effects of Diane 35. These side effects may occur in few woman while may not occur in others. Many of these side effects may go away on their own over time. Drink plenty of water and take adequate rest. Try taking an anti-inflammatory for pain relief. Wear loose bra for few months. If the symptoms are severe and persistent seeing a gynecologist will help. She may suggest some alternative pill if possible. Do keep me posted.
Best luck and regards!
Comment
Cancel
Comment
Avatar universal
i have same problem .can i use alesse instead for acne?i don't have problem with alesse
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hello, I just started taking Diane 35 birth control, I know its a 21 days pills day ang 7 days pills-free day before taking another box of it. I just wanna ask when to have sex? and when not? I don't want to get pregnant. Please Help
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources